Top answers from doctors based on your search:
Disclaimer

coreg allergy signs

A 33-year-old male asked:
Dr. Koroush Khalighi
35 years experience Cardiac Electrophysiology
Serious reaction to: In general allergic reaction can be very serious and in some cases life threatening to a drug (such as carvedalol). In general Avoid the drug if ther ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 49-year-old male asked:
Dr. Payam Mehranpour
23 years experience Cardiology
Possible: Although allergies may cause the mentioned symptoms, further evaluation is needed since heart and/or lung disease may cause these symptoms as well.
1
1 thank
Dr. David Liu
Dr. David Liu answered
19 years experience Internal Medicine and Pediatrics
See provider: I am concerned that your cardiovascular disease may be getting worse, or that you may have asthma or COPD that requires more than one inhaler. Please ... Read More
2
2 thanks
A 54-year-old male asked:
Dr. Anne Park
Dr. Anne Park answered
Specializes in Internal Medicine
Unlikely : However, if the dose is high for your body and your blood pressure drops too low or your heart rate drops then you may feel this come in as nausea: hy ... Read More
1
1 thank
A 31-year-old female asked:
Dr. Robert Killian
28 years experience General Practice
Drug testing: No.
1
1 thank
A 31-year-old male asked:
Dr. Rick Koch
Dr. Rick Koch answered
22 years experience Cardiology
No: But it can in some individuals. Talk to your physician.
A 40-year-old female asked:
Dr. Jonathan Dissin
39 years experience Neurology
Yes: It is safe to take the two drugs, the combination may increase beta blocker levels which could cause low blood pressure, a slow heart rate, and possib ... Read More
21
21 thanks
A 19-year-old female asked:
Dr. Elizabeth Wallen
35 years experience Pediatrics
Yes: Good drug. Can be very helpful. Should help you with your anxiety symptoms.
1
1 thank
A 66-year-old female asked:
Dr. Umesh Patel
42 years experience Preventive Medicine
Missed Medication : For most medications, a missed dose is not ideal but usually does no harm so just take the next dose on time. Missed blood pressure or blood sugar me ... Read More
1
1 thank
A 41-year-old member asked:
Dr. Bennett Werner
44 years experience Cardiology
None: There is no "natural" alternative.
A 46-year-old member asked:
Dr. Marc Zimmermann
22 years experience Psychiatry
No: This medication is for heart and blood pressure problems. An off label use may be for anxiety.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

People also searched for:

Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!
24/7 visits
$15 per month